Volume 10,Issue 1,1990 Table of Contents

   
Other Issues:  
  

目录

Structure of Two-Groups Associative Rings
  Xu Zhongming
  1990,10(1):1-8 [Abstract(851)]  [View PDF]
  
Primary Modules Determined by Their Lattice of Submodules
  Zhou Borong
  1990,10(1):9-15 [Abstract(843)]  [View PDF]
  
Solvability of Finite Groups which Admit a Fixed-Point-Free Automorphism Group
  Wang Yanming
  1990,10(1):16-18 [Abstract(882)]  [View PDF]
  
Estimation of Eigenvalues of Product of two Self-Conjugate Semi-Positive Definite Quaternions Matrices
  Cao Chongguang
  1990,10(1):19-22 [Abstract(1093)]  [View PDF]
  
A Condition for a Subdirectly Irreducible Ring to be a Division Ring
  Wang Yu
  1990,10(1):23-24 [Abstract(778)]  [View PDF]
  
On the Joint Essential Spectrum,the Joint Essential Numerical Range and the Boundary of Joint Numerical Range
  Cao Guangfu
  1990,10(1):25-31 [Abstract(1279)]  [View PDF]
  
A Note on the Connectedness of the Hyperspace with Hausdorff Metric
  Lin Xie and Lang Xie
  1990,10(1):32-34 [Abstract(879)]  [View PDF]
  
The Extension of a Compact Set-Valued Measure
  Zhang Wenxiu,Ma Jifeng and Li Aijie
  1990,10(1):35-43 [Abstract(1076)]  [View PDF]
  
Two Examples on Continuity of Multi-Value Mappings
  Yu Jian
  1990,10(1):44-46 [Abstract(967)]  [View PDF]
  
Some Remarks on the k-Uniformly Convexity and k-Uniformly Smoothness
  Nan Chaoxun
  1990,10(1):47-50 [Abstract(959)]  [View PDF]
  
Uniqueness of the Solution to the Operator Equation f (A)=A
  Tao Zhiguang
  1990,10(1):51-55 [Abstract(916)]  [View PDF]
  
Sufficient Conditions of a Chaotic Map with Topological Entropy 0
  Yang Jingchun
  1990,10(1):56-58 [Abstract(900)]  [View PDF]
  
Composition Operator on Hardy Space
  Tong Yusun
  1990,10(1):59-64 [Abstract(994)]  [View PDF]
  
Sufficient and Necessary Condition for a Pseudo-Symmetric Point Set
  Zhou Jianong
  1990,10(1):65-68 [Abstract(813)]  [View PDF]
  
Spectral Inclusion Theorem for Toeplitz Products
  Huang Yong
  1990,10(1):69-70 [Abstract(917)]  [View PDF]
  
On Certain Classes of Univalent Functions with Negative and Missing Coefficients
  M.K.Aouf
  1990,10(1):71-78 [Abstract(856)]  [View PDF]
  
On the Existence of Borel Point of Meromorphic Algebroidal Functions in Unit Circle
  Shi Junxian
  1990,10(1):79-86 [Abstract(787)]  [View PDF]
  
Equivalence between Bloch Space and BMOA Space
  Xiao Jie
  1990,10(1):87-88 [Abstract(823)]  [View PDF]
  
Approximation by Interpolating Polynomials in Cωp Spaces
  Shen Xiechang and Zhong Lefan
  1990,10(1):89-95 [Abstract(743)]  [View PDF]
  
Dominance Theory and Plane Partitions——VI. Enumeration of Column-Strict Plane Partitions
  Chu Wenchang
  1990,10(1):96 [Abstract(1090)]  [View PDF]
  
Approximation of Meromorphic Function by Rational Interpo-lating Functions in the Complex Plane
  Gu Xiaoying
  1990,10(1):97-103 [Abstract(905)]  [View PDF]
  
Dominance Theory and Plane Partitions——VII. Enumeration of Row and Column Stlrct Plane Partitlons
  Chu Wenchang
  1990,10(1):104 [Abstract(1024)]  [View PDF]
  
Lipschitz Constants for the Bernstein Polynomials Defined over a Triangle
  Feng Yuyu
  1990,10(1):105-108 [Abstract(932)]  [View PDF]
  
On the Asymptotics of the Cesaro Kernel on Unitary Groups
  Xu Zengfu
  1990,10(1):109-116 [Abstract(1069)]  [View PDF]
  
Parallel Algorithm for FGFT and Its Application
  You Zhaoyong and Li Lei
  1990,10(1):117-120 [Abstract(1045)]  [View PDF]
  
Some Properties of Rational g-Circulant and Complexity of Inverting g-Circulant
  You Zhaoyong and Lu Hao
  1990,10(1):121-125 [Abstract(1480)]  [View PDF]
  
The Relations Between the Wings and the Ends of the Infinite Graphs
  Peng Daiyuan
  1990,10(1):126-130 [Abstract(859)]  [View PDF]
  
Some Nonlinear Elliptic Problems with Linear Part at Resonance
  Yao Qingliu and Ma Ruyun
  1990,10(1):131-136 [Abstract(887)]  [View PDF]
  
Critical Points at Infinity and Limit Cycle of Lienard Equation
  Zhang Jizhou
  1990,10(1):137-143 [Abstract(808)]  [View PDF]
  
The Approximation of Continuous Functions by Jackson Operator
  Ye Nanfa
  1990,10(1):144 [Abstract(830)]  [View PDF]
  
A Note on a Paper of Dickmeis etc
  Zhou Songping
  1990,10(1):145-148 [Abstract(1033)]  [View PDF]
  
Self Complement Graphs on 8 Vertices
  Lü Taojun
  1990,10(1):149-153 [Abstract(941)]  [View PDF]
  
On Interposition in Manifolds
  Guo Jianhan
  1990,10(1):154 [Abstract(795)]  [View PDF]
  
Contributions to Connected Domination in Graphs
  Sun Liang
  1990,10(1):155-156 [Abstract(762)]  [View PDF]